# SDR 07FDEA01712

- Difficulty date: May 7, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON HOLE "P" BRACKET CRACKED FWD OUTBD SEEN INSIDE PYLON AS PER STEP4. 2 ON W/C 7-5410-7-3304.   REMOVED AND REPLACED ANGLE( 69-16917-2) IAW SRM 51-30-2 AND 51-10-4.  NDT CHECKED "P" HOLE FOR CRACK AND NO CRACK NOTED IAW NTM 51-00-11.
